Neutrosophic Simply b-Open Set in Neutrosophic Topological Spaces

Authors

DOI:

https://doi.org/10.24996/ijs.2021.62.12.21

Keywords:

Neutrosophic simply b-open, Neutrosophic simply b-closed, Neutrosophic b-compact, Neutrosophic simply b-compact

Abstract

In this paper, we procure the notions of neutrosophic simply b-open set, neutrosophic simply b-open cover, and neutrosophic simply b-compactness via neutrosophic topological spaces. Then, we establish some remarks, propositions, and theorems on neutrosophic simply

b-compactness. Further, we furnish some counter examples where the result fails.

Downloads

Download data is not yet available.

Downloads

Published

2021-12-30

How to Cite

Das, S., & Tripathy, B. C. . (2021). Neutrosophic Simply b-Open Set in Neutrosophic Topological Spaces. Iraqi Journal of Science, 62(12), 4830–4838. https://doi.org/10.24996/ijs.2021.62.12.21

Issue

Section

Mathematics

Most read articles by the same author(s)